# SDR SWAA2023110106579

- Difficulty date: October 2, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 14L LOCATED BETWEEN BS294.5 TO BS303.9 AND WL230 AT PASSENGER CABIN 2023-615028<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] PERFORMED PERMANENT REPAIR ON STRINGER 14L LOCATED BETWEEN BS294.5 TO BS303.9 AND WL230 AT PASSENGER CABIN I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON STRINGER 14L LOCATED BETWEEN BS294.5 TO BS303.9 AND WL230 AT PASSENGER CABIN I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.  ITEM RII
